MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27003
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an astral device displayed an error message (sf140) related to alarm priority.There was no harm or injury reported as a result of the incident.
 
Additional Manufacturer Narrative
The astral device was returned to resmed.Evaluation of the device and device logs have confirmed the reported complaint of sf140 alarm.Investigation has determined a fault with the supercapacitor lead to a secondary component failure on the main circuit board that resulted in a ventilation stop.Appropriate alarms (including sf140) sounded when the fault occurred which alerts the clinician/carer to intervene.No serious adverse event was associated with this incident.Replacing the main circuit board resolved the issue.Resmed is continuing to investigate this issue and whether any additional action is required.Resmed reference#: (b)(4).

Brand Name
ASTRAL 150 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key25326564
Report Number3007573469-2026-01199
Device Sequence Number10142296
Product Code NOU
UDI-Device Identifier00619498270033
UDI-Public(01)00619498270033(11)191219(10)1428276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27003
Device Catalogue Number27003
Device Lot Number1428276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2026
Device Age75 MO
Date Report to Manufacturer05/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/28/2026